# SDR HYIA20190117001

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N514NC
- Make and model: Cessna 402C
- Aircraft serial: C4020514
- Aircraft time: 30,911 hours, 39,650 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 56541097
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 30,911 hours, 39,650 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A CRACK WAS DISCOVERED ON THE RIGHT NACELLE INBOARD CROSSOVER BEAM SUPPORT CHANNEL P/N: 5654102-15. AFTER REMOVING THIS CHANNEL IT WAS DISCOVERED THAT THE RIGHT HAND INBOARD BEAM, P/N: 5654109-7 WAS CRACKED UNDERNEATH THE SUPPORT CHANNEL. THIS CRACK MEASURES APPROXIMATELY .890 INCHES LONG AND COULD NOT BE SEEN UNTIL THE -15 CROSSOVER BEAM SUPPORT WAS REMOVED. THIS BEAM WILL BE REMOVED AND REPLACED USING NEW PARTS.
